Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101616
Title: A new example of a limit variety of monoids
Authors: Gusev, S. V.
Issue Date: 2020
Publisher: Springer
Citation: Gusev S. V. A new example of a limit variety of monoids / S. V. Gusev. — DOI 10.1007/s00233-019-10078-1 // Semigroup Forum. — 2020. — Vol. 101. — Iss. 1. — P. 102-120.
Abstract: A variety of universal algebras is called limit if it is non-finitely based but all its proper subvarieties are finitely based. Until recently, only two explicit examples of limit varieties of monoids, constructed by Jackson, were known. Recently Zhang and Luo found the third example of such a variety. In our work, one more example of a limit variety of monoids is given. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.
Keywords: FINITE BASIS PROBLEM
FINITELY BASED VARIETY
LIMIT VARIETY
MONOID
NON-FINITELY BASED VARIETY
VARIETY
URI: http://hdl.handle.net/10995/101616
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85076803125
PURE ID: 13649203
9482b6c2-9e1c-4256-b24e-61326f11f5e2
ISSN: 371912
DOI: 10.1007/s00233-019-10078-1
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85076803125.pdf183,18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.